Україна, Львів
+38 (050) 6956878
tourmanific@gmail.com

Ezamol-C 20 antipyretic tablets

Ezamol-C 20 antipyretic tablets

290.00

Relieves cold symptoms: eliminates pain, reduces fever, nasal congestion

Description

Compound:

Each tablet contains: Paracetamol – 500 mg. Phenylephrine hydrochloride – 5 mg. Caffeine – 25mg. Tirpin hydrate – 20mg. Vit C (ascorbic acid) – 30 mg.

Properties: Paracetamol is the first choice pain reliever. It has analgesic and antipyretic properties without irritating the stomach.

Caffeine is a weak CNS stimulant.

Phenylephrine relieves nasal congestion and is used to relieve the symptoms of a cold.

Tirpin hydrate – expectorant, increases the secretion of the bronchi.

Vit C is an important vitamin that is often lacking in the body during colds and flu.

Indications: Relieves cold symptoms: eliminates pain, reduces fever, nasal congestion; to replenish vitamin C in the body.

Mode of application: by mouth, tablets should be taken with water or a warm drink at the first sign of a cold or flu until the symptoms of a cold have completely disappeared. Adults: 2 tablets up to 4 times a day.

Contraindications: hypersensitivity to the components of the drug.

Precautionary measures: take the drug with caution in patients with impaired renal or hepatic function. Side effects: rash, blood diseases, acute pancreatitis; nausea and vomiting may follow fasting.

Storage: Store at a temperature not exceeding 30C, out of the reach of children.

Reviews

There are no reviews yet.

Be the first to review “Ezamol-C 20 antipyretic tablets”

Your email address will not be published.